A severe case of esophageal ulcer causing a tight stricture despite long-term D-penicillamine treatment

Makaleler > Tam Makale · 2014

Yazarlar: Suna YAPALI, İlker TURAN, Ahmet Ömer ÖZÜTEMİZ, Oktay TEKEŞİN

Wiener klinische Wochenschrift, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2014, cilt 126, ss 789-791

DOI: 10.1007/s00508-014-0610-9

Özet

D-penicillamine has long been used in the management of rheumatic diseases due to the effects on inhibition of collagen synthesis. Herein, we report a severe case of esophageal ulcer causing a tight stricture extending through the distal esophagus despite the long-term D-penicillamine treatment in a patient with Wilson's disease. D-penicillamine would theoretically be expected to contribute to the healing of an esophageal ulcer. However, the drug failed to have a favorable outcome, which is notable and worth reporting.

Detay görüntüle